# SDR P2EA99059

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 65299913
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK ITEM.  MAIN ENTRY DOOR TORQUE TUBE LOWER SUPPORT FITTING CRACKED.  DEFECT SIZE:  LENGTH 0.500 INCH.  REPLACED MAIN ENTRY DOOR STOP FITTING AT BS 294.5, STR 13L PER 51-10-1, PAGE 5 AND SRM 51-30-2.  SEE COOPESA W.O. M1-0003-2-123, VAM 100 NR 218.  (X)
